Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 21-30 of 314 (Search time: 0.006 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
21
미국의 암호정책에 대한 연구 - 클리퍼 칩을 중심으로

한상근researcher; 이영, 정보보호학회논문지, v.4, no.4, pp.35 - 61, 1994-12

22
RANK-ONE DRINFELD MODULES ON HYPERELLIPTIC CURVES

Bae, Sung-Hanresearcher; KANG, PL, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.52, no.1, pp.85 - 90, 1995-08

23
A CONSTRUCTION OF THE SIMPLEST SUPER PSEUDORANDOM PERMUTATION GENERATOR

Lee, Eon-kyong; Kim, Kwangjoresearcher; Choi, UJinresearcher, COMPUTERS MATHEMATICS WITH APPLICATIONS, v.29, no.8, pp.19 - 25, 1995-04

24
Differential equations having orthogonal polynomial solutions

Kwon, Kil Hyunresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.80, no.1, pp.1 - 16, 1997-04

25
A DEFORMATION OF THE CLASS NUMBER FORMULA OF REAL QUADRATIC FIELDS

Hahn, Sang-Geunresearcher; KIM, HJ, PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES, v.71, no.4, pp.75 - 77, 1995-04

26
WEIGHTED NORMAL NUMBERS

Choe, Geon Horesearcher, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.52, no.2, pp.177 - 181, 1995-10

27
다층모형을 적용한 능력 변화과정의 측정

김성훈; 강상진; 김성호researcher, 교육평가연구, v.12, no.2, pp.169 - 193, 1999-12

28
On equivariant slice knots

Cha, JC; Ko, Ki-Hyoungresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.127, no.7, pp.2175 - 2182, 1999-07

29
Ergodicity and irrational rotations

Choe, Geon Horesearcher, PROCEEDINGS OF THE ROYAL IRISH ACADEMY. SECTION A: MATHEMATICAL AND PHYSICAL SCIENCES, v.93A, no.2, pp.193 - 202, 1993-06

30
Suboptimal discrete filters for stochastic systems with different types of observations

Choi, U-Jinresearcher; Oh, M; Shin, V. I; Lee, Y, COMPUTERS & MATHEMATICS WITH APPLICATIONS, v.35, no.3, pp.17 - 27, 1998

rss_1.0 rss_2.0 atom_1.0